# SDR GUUA11170601

- Difficulty date: November 17, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 23,100 hours, 27,866 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 363 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED LT FUSELAGE SKIN DAMAGE DUE TO CORROSION.  LOCATED AT F.S.363.250 STRINGER 13L  CUT OUT SECTION OF CORRODED SKIN 2.0 IN X 5.0 IN FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER IAW STRUCTURAL REPAIR MANUAL 51-70-06.
